African Diaspora Journal of Mathematics

Positive Pseudo Almost Automorphic Solutions for Some Nonlinear Infinite Delay Integral Equations

P. Cieutat and K. Ezzinbi

Full-text: Open access

Abstract

We state sufficient conditions for the existence of positive pseudo almost automorphic solutions of the following nonlinear infinite delay integral equation:

$$ x(t)= \int^t_{-\infty}a(t,t-s)f(s,x(s))\: ds . $$

We deduce some corollaries on a finite delay integral equation and on a delay differential equation.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 12, Number 1 (2011), 19-33.

Dates
First available in Project Euclid: 11 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1313092839

Mathematical Reviews number (MathSciNet)
MR2826839

Zentralblatt MATH identifier
1239.45008

Keywords
Pseudo almost automorphic solutions delay differential equation delay integral equation Hilbert's projective metric fixed point

Citation

Cieutat, P.; Ezzinbi, K. Positive Pseudo Almost Automorphic Solutions for Some Nonlinear Infinite Delay Integral Equations. Afr. Diaspora J. Math. (N.S.) 12 (2011), no. 1, 19--33. https://projecteuclid.org/euclid.adjm/1313092839


Export citation